MAUDE Adverse Event Report: K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM

K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 111-B55500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.A review of all applicable material, inspection, manufacturing, and distribution records according to the description of the product(s) used was conducted.All records revealed that all product(s) lots were manufactured within specifications and distributed in accordance with all operating procedures.The rods underwent visual and microscopic examination and failure analysis.Microscopic examination of the fracture faces and eds analysis confirm metal fatigue failure of cocrmo alloy rods.Our investigation of the product and review of the manufacturing and inspection records revealed no manufacturing discrepancies or material defects, nor did it reveal any contributing information/trends.
 
Event or Problem Description
On (b)(6) 2017 it was reported to k2m, inc.That a revision surgery took place in which broken rods were removed.Revision surgery took place (b)(6) 2016.

Brand Name
DENALI SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key6460523
Report Number3004774118-2017-00028
Device Sequence Number591411
Product Code NKB
UDI-Device Identifier10888857018495
UDI-Public10888857018495
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number111-B55500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
101-08570 LOT NJH; 101-10001 LOT KGC, RUE; 101-75525 LOT TBY; 101-85555E LOT BHNC, HXA ATEU; 111-B55500 LOT RAE; 801-06545 LOT UHP, ARHN,; 801-06545D LOT RNE; 801-36545 LOT JYW; 801-75060 LOT PAG
Outcome Attributed to Adverse Event Required Intervention; Disability;